# SDR UPS99228332

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Contaminated
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE-N/A, DURING DEPARTURE CLIMB PRIOR TO FLAP RETRACTION, THE NR 3 THROTTLE SNAPPED BACK TO IDLE WITH AN AMBER TR WARNING LIGHT ILLUMINATED.  NOW ACTUAL AIRFRAME VIBRATION NOTED.  THROTTLE WOULD NOT ADVANCE, ENG WAS THEN SHUTDOWN.  AIR TURNBACK TO SDF.  FOUND CONDENSATION IN ANNUNCIATOR RELAY.  REPLACED RELAY SYSTEM, OPS CHK GOOD PER 78-30-00.  ADJUSTED AND TESTED.
